# SDR SIMA20220909002

- Difficulty date: September 9, 2022
- Submitted: September 11, 2022
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 40,337 hours, 35,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT CRADLE BROKEN-C/A-RAR FA FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. END.
